追蹤
Hailiang Yang
Hailiang Yang
在 hku.hk 的電子郵件地址已通過驗證 - 首頁
標題
引用次數
引用次數
年份
Optimal investment for insurer with jump-diffusion risk process
H Yang, L Zhang
Insurance: Mathematics and Economics 37 (3), 615-634, 2005
4312005
Optimal investment for an insurer to minimize its probability of ruin
CS Liu, H Yang
North American Actuarial Journal 8 (2), 11-31, 2004
1782004
Precise large deviations for sums of random variables with consistently varying tails
KW Ng, Q Tang, JA Yan, H Yang
Journal of Applied Probability 41 (1), 93-107, 2004
1702004
Markowitz’s mean-variance asset-liability management with regime switching: A continuous-time model
P Chen, H Yang, G Yin
Insurance: Mathematics and Economics 43 (3), 456-465, 2008
1662008
Non-exponential bounds for ruin probability with interest effect included
H Yang
Scandinavian Actuarial Journal 1999 (1), 66-79, 1999
1461999
On pricing derivatives under GARCH models: a dynamic Gerber-Shiu approach
TK Siu, H Tong, H Yang
North American Actuarial Journal 8 (3), 17-31, 2004
1312004
A class of non-zero-sum stochastic differential investment and reinsurance games
A Bensoussan, CC Siu, SCP Yam, H Yang
Automatica 50 (8), 2025-2037, 2014
1302014
A note on the dividends-penalty identity and the optimal dividend barrier
HU Gerber, XS Lin, H Yang
ASTIN Bulletin: The Journal of the IAA 36 (2), 489-503, 2006
1272006
Some results on ruin probabilities in a two-dimensional risk model
WS Chan, H Yang, L Zhang
Insurance: Mathematics and Economics 32 (3), 345-358, 2003
1272003
Option pricing with regime switching by trinomial tree method
FL Yuen, H Yang
Journal of computational and applied mathematics 233 (8), 1821-1833, 2010
1132010
Optimal dividend and capital injection problem in the dual model with proportional and fixed transaction costs
D Yao, H Yang, R Wang
European Journal of Operational Research 211 (3), 568-576, 2011
1052011
Exponential stabilizability of stochastic systems with Markovian jumping parameters>>> altfn> This paper was not presented at any IFAC meeting. This paper was recommended for …
EK Boukas, H Yang
Automatica 35 (8), 1437-1441, 1999
1021999
Optimal dividends in an Ornstein-Uhlenbeck type model with credit and debit interest
J Cai, HU Gerber, H Yang
North American Actuarial Journal 10 (2), 94-108, 2006
992006
Pricing annuity guarantees under a regime-switching model
XS Lin, KS Tan, H Yang
North American Actuarial Journal 13 (3), 316-332, 2009
902009
Markowitz's mean-variance asset–liability management with regime switching: A multi-period model
P Chen, H Yang
Applied Mathematical Finance 18 (1), 29-50, 2011
892011
Spectrally negative Lévy processes with applications in risk theory
H Yang, L Zhang
Advances in Applied Probability 33 (1), 281-291, 2001
892001
Robust optimal excess-of-loss reinsurance and investment strategy for an insurer in a model with jumps
D Li, Y Zeng, H Yang
Scandinavian Actuarial Journal 2018 (2), 145-171, 2018
872018
Pricing currency options under two-factor Markov-modulated stochastic volatility models
TK Siu, H Yang, JW Lau
Insurance: Mathematics and Economics 43 (3), 295-302, 2008
812008
Absolute ruin probabilities in a jump diffusion risk model with investment
HU Gerber, H Yang
North American Actuarial Journal 11 (3), 159-169, 2007
812007
Ruin in the perturbed compound Poisson risk process under interest force
J Cai, H Yang
Advances in Applied Probability 37 (3), 819-835, 2005
742005
系統目前無法執行作業,請稍後再試。
文章 1–20